# SDR UALA2012061303256

- Difficulty date: June 13, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 64,023 hours, 23,603 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Condition: Damaged
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CAPT'S SLIDING WINDOW.  FOUND AFT LOWER ROLLER BEARING DAMAGED.  ALSO FOUND DAMAGED ON LOWER AFT SIDE OF WINDOW ASSY.  BLENDED WINDOW PER ECRA 5611-01092.  WINDOW NEEDS PENETRATE INSPECTION.  ACCOMPLISHED PENETANT INSPECTION NO CRACKS FOUND REF NTM 8-20-20-02.
